# SDR U2RA2019120517002

- Difficulty date: November 17, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 73,535 hours, 24,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY EXIT LIGHT AT L3 DOOR INOPERATIVE - RELAMPED EXTERNAL EMERGENCY LIGHT AT L3 DOOR PER AIRCRAFT MAINTENANCE MANUAL 33-51-06.
